# SDR F3LA200700169

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 9,920 hours, 4,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A12365
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED L1 DOOR SLIDE CAME UNPACKED.  REPLACED L1 DOOR SLIDE IAW AMM 25-62-44-000-002.  OPERATIONAL CHECK GOOD.
